Alert archive / Alabama / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 20, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Jan 11, 2020, 2:27 PM CST for Tallapoosa County, Alabama. It was in force for 66 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jan 11, 2020, 2:27 PM CST (20:27 UTC)
- Expired
- Jan 11, 2020, 3:33 PM CST
- In force
- 66 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Tallapoosa County, AL
The radar
The Maxwell AFB radar (KMXX), 24 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jan 11, 2:37 PM CST | TSTM WND DMG | Hackneyville, AL | TREES DOWN ON CUT-OFF AND TANK ROAD. |
| Jan 11, 2:50 PM CST | TSTM WND DMG | Alexander City, AL | TREE ON A HOUSE. |
| Jan 11, 2:55 PM CST | TSTM WND GST 52 | Russell Field Airport, AL | AWOS STATION KALX ALEXANDER RUSSEL. |
| Jan 11, 3:02 PM CST | TSTM WND DMG | 1 E Tallassee, AL | TREES AND DOWN IN AND AROUND TALLASSEE. |
| Jan 11, 3:14 PM CST | TSTM WND DMG | 1 W Dadeville, AL | TREES DOWN ALONG YOUND FERRYS RD NEAR DADEVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 11, 12:42 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Birmingham, AL (KBMX), launched 12:00Z, 8.5 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 729 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 364 m²/s²
- 0-3 km storm-relative helicity
- 587 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
122
WUUS54 KBMX 112027
SVRBMX
ALC123-112145-
/O.NEW.KBMX.SV.W.0020.200111T2027Z-200111T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
227 PM CST Sat Jan 11 2020
The National Weather Service in Birmingham has issued a
* Severe Thunderstorm Warning for...
Tallapoosa County in east central Alabama...
* Until 345 PM CST.
* At 227 PM CST, severe thunderstorms were located along a line
extending from near Bradford to Montgomery, moving east at 60 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Alexander City, Tallassee, Dadeville, Camp Hill, Jacksons' Gap, New
Site, Waverly, Goldville, Reeves Airport, Southern Lake Martin,
Hillabee Creek, Eastern Lake Martin, Liberty City, Western Lake
Martin, Tallapoosa City, Northern Lake Martin, Wind Creek State
Park, Still Waters Resort, Daviston and Hackneyville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CST for southeastern
and east central Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3271 8561 3271 8568 3270 8570 3259 8570
3258 8572 3258 8580 3249 8580 3249 8589
3265 8589 3269 8591 3275 8588 3275 8595
3277 8597 3275 8597 3276 8601 3309 8601
3309 8598 3311 8597 3311 8559 3273 8559
TIME...MOT...LOC 2027Z 251DEG 54KT 3302 8606 3238 8635
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM3 follow-up statements
466
WWUS54 KBMX 112105 RRA
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
305 PM CST Sat Jan 11 2020
ALC123-112145-
/O.CON.KBMX.SV.W.0020.000000T0000Z-200111T2145Z/
Tallapoosa AL-
305 PM CST Sat Jan 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CST
FOR TALLAPOOSA COUNTY...
At 305 PM CST, severe thunderstorms were located along a line
extending from near Malone to Reeves Airport, moving northeast at 55
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Alexander City, Tallassee, Dadeville, Camp Hill, Jacksons' Gap, New
Site, Waverly, Goldville, Reeves Airport, Southern Lake Martin,
Hillabee Creek, Eastern Lake Martin, Liberty City, Western Lake
Martin, Tallapoosa City, Northern Lake Martin, Wind Creek State Park,
Still Waters Resort, Daviston and Dare Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CST for southeastern
and east central Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3285 8601 3311 8583 3311 8559 3273 8559
3271 8561 3271 8568 3270 8570 3259 8570
3258 8572 3258 8580 3249 8580 3249 8589
3265 8589 3269 8591 3275 8588 3275 8595
3277 8597 3275 8597 3276 8601
TIME...MOT...LOC 2105Z 244DEG 48KT 3319 8565 3253 8588
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM921
WWUS54 KBMX 112120
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
320 PM CST Sat Jan 11 2020
ALC123-112145-
/O.CON.KBMX.SV.W.0020.000000T0000Z-200111T2145Z/
Tallapoosa AL-
320 PM CST Sat Jan 11 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM CST
FOR EASTERN TALLAPOOSA COUNTY...
At 320 PM CST, severe thunderstorms were located along a line
extending from 6 miles west of Sparkling Springs to Notasulga, moving
east at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Dadeville, Camp Hill, New Site, Waverly, Liberty City, Southern Lake
Martin, Daviston, Eagle Creek, Horseshoe Bend and Horseshoe Bend
National Military Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 800 PM CST for southeastern
and east central Alabama.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3258 8578 3311 8576 3311 8559 3273 8559
3271 8561 3271 8568 3270 8570 3259 8570
3258 8572
TIME...MOT...LOC 2120Z 256DEG 41KT 3309 8568 3258 8568
HAIL...<.75IN
WIND...60MPH
$$
87/GRANTHAM396
WWUS54 KBMX 112133
SVSBMX
Severe Weather Statement
National Weather Service Birmingham AL
333 PM CST Sat Jan 11 2020
ALC123-112143-
/O.CAN.KBMX.SV.W.0020.000000T0000Z-200111T2145Z/
Tallapoosa AL-
333 PM CST Sat Jan 11 2020
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TALLAPOOSA COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been cancelled.
A Tornado Watch remains in effect until 800 PM CST for southeastern
and east central Alabama.
LAT...LON 3258 8578 3311 8576 3311 8559 3273 8559
3271 8561 3271 8568 3270 8570 3259 8570
3258 8572
TIME...MOT...LOC 2132Z 251DEG 54KT 3315 8547 3264 8547
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jan 11, 11:24 AM CST, 3 hours 3 minutes earlier.
Area forecast discussion, Jan 11, 11:24 AM CST, 3 hours 3 minutes before
Area Forecast Discussion National Weather Service Birmingham AL 1124 AM CST Sat Jan 11 2020 .UPDATE... For 18Z Aviation and mesoscale. && .SYNOPSIS... Aloft, a potent upper level trough extended from the High Plains south through Northern Texas. The trough is expected to attain a more negative tilt later today as it swings northeast over the Mid South region. To our southeast, an expansive deep-layer ridge was positioned southwest of Bermuda. Toward the surface, a cold front extended from Southeast Canada southwest through Michigan and further south through the Central Ohio River Valley into West Tennessee and through West-Central Mississippi down to the Gulf Coast. 05 && .SHORT TERM... /Updated at 0940 AM CST Sat Jan 11 2020/ 1. Mesoscale Update Watch Status... A second tornado watch is in effect until 4 pm CST for areas toughly along and west of Interstate 65 along with St. Clair County but not including Montgomery County at this time. The existing tornado watch for 5 northwest counties of Marion, Winston, Lamar, Fayette and Walker remains in effect until 1 pm CST. Current Situation... A line of strong to severe storms now extend from Northwest Alabama south just east of the Alabama/Mississippi border. Mesoscale Model Initialization and Verification... Comparing RAP soundings to observations the T/Td fields appear to be running about 3 degrees too cold on temperature and around 1 degree too dry for dew points. Adjusting the point forecast soundings at MEI and CBM are indicating much higher instability values than depicted by the model, on the order of 30-50% higher surface-based instability values. This is being exhibited by recent deep convective development ahead of the line in South- Central Mississippi west of Meridian. Environmental Conditions... KBMX NEXRAD VAD VWP wind profiler data along with our latest 15Z BMX sounding both indicate a highly sheared environment with 0-1 km Storm relative helicity values from 250-350 m2/s2. Wind shear remains robust and is more than sufficient to support severe storms capable of producing high winds and embedded tornadoes in the line along with in any discrete convection that can develop ahead of the line. The convective line is being dynamically forced and will pose the broadest concern for high winds. Surface-based instability values are currently the limiting factor for supporting robust development ahead of the forced line of storms. Higher instability (Surface-Based Convective Available Potential Energy, SBCAPE) values around 500 J/kg per mesonanalysis data was over our far southwest counties and is expected to advance north and northeast with time through mid morning. As aforementioned, our analysis of data shows that these model-derived soundings are running slightly cooler and drier compared to observations and accounting for these issues results in SBCAPE values closer to the 700-1100 J/kg range. As the low-level instability continues to increase and further moistening aloft in the mid levels should help to further steepen lapse rates and reduce the weak capping in place over the area. Activity continues to gradually grow upscale with embedded rotations and bowing segment indications from radar. Damaging straight- line winds and damage from embedded tornadoes in the line is possible and this potential has been increasing over the past hour or two as surface-based instability has been surging north from our southwest. Special Soundings... We have completed the 12Z and 15Z soundings. There are nearby showers contaminating our local warm sector environment. We will wait until we get back into more pristine warm sector conditions ahead of the line to launch another sounding so we can capture the actual instability present ahead of the line of storms. 2. Forecast Today and Tonight. Expect the potent upper level trough to quickly swing northeast into the Central Ohio River Valley towards midnight tonight while shortwave ridging rapidly builds eastward into the Central Plains region tonight. The surface cold front will push through the state today, becoming positioned across western Georgia this evening while expanding high pressure across Eastern Texas will build into the Mid South Region overnight. The concern remains with severe weather today ahead of an intense line of convective storms that will plow east across the entire area today. High winds and strong shear in the low to mid levels will be more than sufficient to support damaging straight-line winds along with tornadoes both embedded in the line of storms and in any discrete convection that can develop. The best potential for this will be later this morning through the afternoon for any discrete convection to potentially form ahead of the line. Outside of convection, strong gradient winds will continue to support potential wind gusts 30-40 mph and potentially higher values in the higher terrain east and northeast. The relative fast movement of this system will help to limit flood potential but minor flooding in urban and low-lying areas will remain possible and river flooding will remain possible, especially across our western counties. Expect decreasing gradient winds as we move into this evening as the front clears the area while the upper-level dynamics pull rapidly north of the region. Lingering showers will remain possible though becoming more and more confined to our far eastern counties before midnight as drier air filters in from the west. Unseasonably warm conditions are forecast today with highs in the low to mid 70's ahead of the front. Temperatures will fall quickly tonight with readings in the upper 30's far northwest to values in the low 50's far southeast. 05 .LONG TERM... /Updated at 0244 AM CST Sat Jan 11 2020/ Sunday through Friday. The frontal boundary will stall just to our south by Sunday morning and then begin to lift back to the north by the afternoon. This boundary will remain draped across the region through Wednesday as there really is not a big push to get it out. Will need to keep an eye on rainfall totals through the period as we could definitely see rises in our river basins. Finally a cold front and short wave trough will move through Wednesday night and get the system to finally exit stage right. This pattern really looks more like a late spring one, with enough instability for thunderstorm development especially during the afternoon hours, somewhat enhanced deep layer shear but weaker low- level shear, and enhanced mid-level lapse rates but a lack of a synoptic focus. So there will be some potential for stronger storms with gusty winds/hail and possibly marginal severe threats, though confidence this far out is low. Two possible periods to watch would be late Monday afternoon/Monday night, and then ahead of a frontal passage Wednesday when shear increases. Some locally heavy rainfall would be possible as well. There still some uncertainties with the models so will continue to mention some small rain chances through Friday. Another strong storm system will work into the region next Saturday and will need to monitor for any potential severe weather with it. 16 && .AVIATION... 18Z TAF Discussion. Hazardous flying conditions through late afternoon as a line of strong to severe storms moves west to east across the area. A few isolated supercells may develop ahead of the line and pose a damaging wind and tornado risk in addition to the higher damaging wind and tornado risk from the line of storms. Expect conditions to improve as the line passes with most of the TS activity confined to within 50 or so miles on either side of the line. SHRA is expected to linger behind the line through much of the afternoon. A tightening pressure gradient will continue to produce gusty low-level winds 25-35 kts outside of convection with gusts potentially over 60 kts with the strongest convection. LLWS will also persist through early evening as the low-level jet and strong mid level jet continue to move across the Tennessee Valley region. Low-level winds and wind shear will gradually wane with time from west to east late this afternoon and evening. TS potential will decrease sufficiently generally 2-4 hours behind the line to not mention. Skies will remain BKN/OVC at most sites overnight. Low-level winds should remain up to discourage notable decreases in visibility but potentially could occur especially west and south. CIG's could decrease toward the end of the period south as the front stalls to our southeast overnight and starts to return north as a warm front through the day Sunday. 05 && .FIRE WEATHER... A strong storm system will impact the area through this evening with widespread rainfall expected. Look for strong winds on Saturday as well with gusts up to 40 mph. Dry conditions return overnight, but rain chances return in the southeast Sunday afternoon with high rain chances through at least mid-week. There are no fire weather concerns at this time. && .PRELIMINARY POINT TEMPS/POPS... Gadsden 73 44 65 46 67 / 100 40 10 40 60 Anniston 74 46 69 50 69 / 100 40 10 50 70 Birmingham 72 44 67 49 67 / 100 20 10 40 60 Tuscaloosa 75 44 67 47 67 / 90 10 10 40 60 Calera 72 45 66 49 67 / 100 20 10 50 70 Auburn 71 48 68 57 70 / 100 60 30 70 70 Montgomery 76 47 70 57 72 / 100 40 20 70 70 Troy 76 50 72 59 73 / 100 50 40 70 60 && .BMX WATCHES/WARNINGS/ADVISORIES/... Wind Advisory until 9 PM CST this evening for the following counties: Autauga...Barbour...Bibb...Blount...Bullock... Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne... Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale... Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion... Montgomery...Perry...Pickens...Pike...Randolph...Russell... Shelby...St. Clair...Sumter...Talladega...Tallapoosa... Tuscaloosa...Walker...Winston. &&
Hazardous weather outlook, Jan 11, 2:25 PM CST, 2 minutes before
Hazardous Weather Outlook National Weather Service Birmingham AL 225 PM CST Sat Jan 11 2020 ALZ011>015-017>050-122330- Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee- Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega- Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa- Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon- Bullock-Lee-Russell-Pike-Barbour- 225 PM CST Sat Jan 11 2020 This Hazardous Weather Outlook is for the counties served by the National Weather Service office in Birmingham. .DAY ONE...Outlook through Tonight. The severe storm threat continues along and east of a Gadsden to Clanton to Lowndesboro through 8 PM. Threats include damaging winds up to 70 mph and tornadoes, some of which could be strong. Strong winds are also occurring ahead of the line of storms, with sustained winds of 15 to 25 mph gusting to 30 to 45 mph. Higher gusts will be possible at higher elevations. Rainfall of 1 to 2 inches, with locally higher amounts, will occur today. This may aggravate river levels or cause some localized flooding where the heaviest rates occur. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Rainfall will cause rises on the Tombigbee River, with levels rising above flood stage at the Bevill Lock and Dam Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Activation of storm spotters and emergency management will continue into this evening. 08
In the hours before
Local storm report, Jan 11, 2:09 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
209 PM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0148 PM TSTM WND DMG 1 N CLANTON 32.85N 86.63W
01/11/2020 CHILTON AL PUBLIC
TREES AND POWER LINES DOWN.
0150 PM TSTM WND DMG 2 E CLANTON 32.85N 86.59W
01/11/2020 CHILTON AL PUBLIC
TREES DOWN.
0207 PM TSTM WND DMG COLUMBIANA 33.18N 86.61W
01/11/2020 SHELBY AL EMERGENCY MNGR
WIDESPREAD REPORTS OF TREES DOWN ACROSS THE
COUNTY. NUNEROUS POWER OUTAGES.
&&Local storm report, Jan 11, 2:12 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
212 PM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1248 PM TSTM WND DMG WARRIOR 33.81N 86.81W
01/11/2020 JEFFERSON AL PUBLIC
TREES UPROOTED. REPORTED BY THE PUBLIC.
&&Local storm report, Jan 11, 2:16 PM CST, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
216 PM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0133 PM TSTM WND DMG 2 SW RAMSEY 33.97N 86.17W
01/11/2020 ETOWAH AL EMERGENCY MNGR
TREE DOWN ON CANOE CREEK ROAD NEAR ATTALLA
TRAPPING MAN IN CAR.
&&Local storm report, Jan 11, 2:17 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
217 PM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM TSTM WND DMG 2 S WILSONVILLE 33.21N 86.48W
01/11/2020 SHELBY AL PUBLIC
TREES AND POWER LINES DOWN NEAR WILSONVILLE.
0208 PM TSTM WND DMG LINCOLN 33.61N 86.12W
01/11/2020 TALLADEGA AL EMERGENCY MNGR
TREE FELL THROUGH A HOUSE ON THE 1400 BLOCK
OF LINDSAY LANE.
&&Local storm report, Jan 11, 2:21 PM CST, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
221 PM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM TSTM WND DMG LINCOLN 33.61N 86.12W
01/11/2020 TALLADEGA AL EMERGENCY MNGR
TREES AND POWERN LINES DOWN IN LINCOLN. TREE
ON A HOUSE.
0220 PM TSTM WND DMG WETUMPKA 32.54N 86.20W
01/11/2020 ELMORE AL EMERGENCY MNGR
TREES DOWN ON LUTHER STREET.
&&Local storm report, Jan 11, 2:22 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
222 PM CST SAT JAN 11 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0211 PM TSTM WND DMG GADSDEN 34.01N 86.01W
01/11/2020 ETOWAH AL EMERGENCY MNGR
NUMEROUS TREES DOWN. OCCUPANT ENTRAPMENT ON
ALPINE VIEW.
&&The office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 10, 7:50 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Pickens, Sumter | 8 days |
| Jan 11, 7:39 AM CST | Severe Thunderstorm Warning | BMX | Lamar, Marion | 66 min |
| Jan 11, 9:40 AM CST | Special Weather Statement | BMX | Marion | 65 min |
| Jan 11, 10:07 AM CST | Areal Flood Advisory | BMX | Marion | 3 hr |
| Jan 11, 10:36 AM CST | Severe Thunderstorm Warning | BMX | Greene, Pickens, Sumter | 54 min |
| Jan 11, 10:47 AM CST | Special Weather Statement | BMX | Fayette, Lamar, Marion | 43 min |
| Jan 11, 11:00 AM CST | Tornado Warning | BMX | Greene, Sumter | 30 min |
| Jan 11, 11:01 AM CST | Tornado Warning | BMX | Pickens | 42 min |
| Jan 11, 11:27 AM CST | Severe Thunderstorm Warning | BMX | Fayette, Greene, Hale, Lamar, Marengo, Pickens and 2 more | 63 min |
| Jan 11, 11:33 AM CST | Tornado Warning | BMX | Greene, Pickens, Tuscaloosa | 27 min |
| Jan 11, 11:50 AM CST | Tornado Warning | BMX | Fayette | 16 min |
| Jan 11, 12:01 PM CST | Severe Thunderstorm Warning | BMX | Bibb, Fayette, Jefferson, Shelby, Tuscaloosa, Walker | 59 min |
| Jan 11, 12:04 PM CST | Special Weather Statement | BMX | Winston | 56 min |
| Jan 11, 12:08 PM CST | Tornado Warning | BMX | Jefferson, Tuscaloosa | 24 min |
| Jan 11, 12:09 PM CST | Severe Thunderstorm Warning | BMX | Bibb, Perry | 66 min |
| Jan 11, 12:24 PM CST | Severe Thunderstorm Warning | BMX | Winston | 36 min |
| Jan 11, 12:35 PM CST | Areal Flood Advisory | BMX | Bibb, Fayette, Greene, Hale, Jefferson, Marion and 4 more | 115 min |
| Jan 11, 12:38 PM CST | Severe Thunderstorm Warning | BMX | Blount, Jefferson, St. Clair | 67 min |
| Jan 11, 12:38 PM CST | Tornado Warning | BMX | Jefferson | 18 min |
| Jan 11, 12:47 PM CST | Severe Thunderstorm Warning | BMX | Dallas, Marengo | 58 min |
| Jan 11, 12:52 PM CST | Severe Thunderstorm Warning | BMX | Chilton, Jefferson, St. Clair, Shelby | 68 min |
| Jan 11, 1:09 PM CST | Severe Thunderstorm Warning | BMX | Etowah | 81 min |
| Jan 11, 1:19 PM CST | Areal Flood Advisory | BMX | Bibb, Blount, Chilton, Etowah, Jefferson, St. Clair and 1 more | 116 min |
| Jan 11, 1:27 PM CST | Severe Thunderstorm Warning | BMX | Autauga, Chilton, Lowndes | 65 min |
| Jan 11, 1:29 PM CST | Areal Flood Advisory | BMX | Autauga, Calhoun, Cleburne, Coosa, Elmore, Etowah and 3 more | 2 hr |
| Jan 11, 1:40 PM CST | Severe Thunderstorm Warning | BMX | Calhoun, Coosa, Talladega | 80 min |
| Jan 11, 1:41 PM CST | Severe Thunderstorm Warning | BMX | Cherokee | 79 min |
| Jan 11, 1:47 PM CST | Severe Thunderstorm Warning | BMX | St. Clair | 28 min |
| Jan 11, 1:50 PM CST | Severe Thunderstorm Warning | BMX | Dallas | 12 min |
| Jan 11, 2:00 PM CST | Areal Flood Advisory | BMX | Cherokee | 2 hr |
| Jan 11, 2:02 PM CST | Severe Thunderstorm Warning | BMX | St. Clair, Shelby | 14 min |
| Jan 11, 2:09 PM CST | Severe Thunderstorm Warning | BMX | Elmore, Montgomery | 62 min |
| Jan 11, 2:11 PM CST | Severe Thunderstorm Warning | BMX | Clay | 61 min |
| Jan 11, 2:18 PM CST | Areal Flood Advisory | BMX | Clay, Cleburne, Tallapoosa | 117 min |
| Jan 11, 2:21 PM CST | Areal Flood Advisory | BMX | Montgomery | 114 min |
| Jan 11, 2:23 PM CST | Severe Thunderstorm Warning | BMX | Cleburne | 63 min |
| Jan 11, 2:40 PM CST | Severe Thunderstorm Warning | BMX | Bullock, Macon, Pike | 80 min |
| Jan 11, 2:44 PM CST | Areal Flood Advisory | BMX | Randolph | 2 hr |
| Jan 11, 2:48 PM CST | Severe Thunderstorm Warning | BMX | Randolph | 72 min |
| Jan 11, 2:53 PM CST | Areal Flood Advisory | BMX | Bullock, Macon, Pike | 2 hr |
| Jan 11, 3:07 PM CST | Areal Flood Advisory | BMX | Chambers, Lee | 113 min |
| Jan 11, 3:07 PM CST | Severe Thunderstorm Warning | BMX | Chambers, Lee, Russell | 73 min |
| Jan 11, 3:27 PM CST | Areal Flood Advisory | BMX | Barbour, Russell | 2 hr |
| Jan 11, 3:27 PM CST | Tornado Warning | BMX | Chambers, Tallapoosa | 18 min |
| Jan 11, 3:42 PM CST | Severe Thunderstorm Warning | BMX | Barbour, Russell | 78 min |
| Jan 11, 4:37 PM CST | Tornado Warning | BMX | Barbour | 23 min |
| Jan 11, 5:24 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 8 days |
| Jan 11, 5:24 PM CST | River Flood Warning | BMX | Greene, Hale, Marengo, Sumter | 10 days |
Nearby
Severe Thunderstorm Warnings in Alabama, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.